MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HEARTSTART XL+ DEFIBRILLATOR/MONITOR

PHILIPS NORTH AMERICA LLC HEARTSTART XL+ DEFIBRILLATOR/MONITOR
Model Number 861290
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
HEARTSTART XL+ DEFIBRILLATOR/MONITOR
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
maria heiling
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key25892028
Report Number3030677-2026-100766
Device Sequence Number15956786
Product Code MKJ
UDI-Device Identifier00884838023680
UDI-Public(01)00884838023680
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K110825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number861290
Device Catalogue Number861290
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2026
Initial Report FDA Received Date07/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown